# SDR CA131216017

- Difficulty date: December 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-800
- Aircraft time: 19,422 hours
- Engine: Cfmint CFM567B273
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 58935587
- Condition: Cracked
- Location: Cockpit
- Part time: 16,464 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PREFLIGHT CHECK, CAPTAIN`S NR 2 WINDOW CRACKED.  NR 2 WINDOW REPLACED IAW AMM 56-12-11.  WINDOW ELECTRICAL RESISTANCE CHECK CARRIED OUT IAW AMM 30-41-21. WHCU REPLACED IAW AMM 30-41-11.  WINDOW HEAT SYSTEM CHECK SERVICEABLE.
